Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Arthralgia (2355)
Date of Event
05/29/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2025, a patient received total hip arthroplasty.Postoperatively, a peri-stem fracture occurred possibly during rehabilitation.On (b)(6) 2025, a revision surgery was performed to add a plate and wire.